Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Dark red patches on upper thigh, spreading to vaginal - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2360 Questions
User :   i moved to and since being here have developed dark red large patches in the upper inner thigh which are spreading to my vaginal area - i have not got fat legs - they are swollen and sighly itchy - it looks horrible and unsightly and is really worrying me - my personal hygiene is excellent and have showers 3 times a day. What is it and how can i stop it?
Doctor :   hi
Doctor :  
User :   hi there
Doctor :   let me read your query
Doctor :   can you describe the patches - i mean the size, no of rashes, etc?
User :   they are dark red quite long between my legs - slightly swollen and burning and now is on vaginal area outside
Doctor :   i think it is due to moisture related fungal infection

User :   what should i do - is it dangerous?
Doctor :   its not dangerous though
Doctor :   may i know your age, and do u ahve any Diabetes
User :   does it need antibiotics or a special cream? am 46 and no do not have diabetes
User :   my husband tests me regularly as he has diabetes type 1
Doctor :   ok you can try CANDID-B cream

User :   do you think they have this here?
User :   how long and often should i apply for if can find it?
Doctor :   correct me if im wrong ----
Doctor :   u have the rash only in the perineum, ( where you wear your underwear)
Doctor :   is this right
User :   yes but below there - i wear cotton underwear
Doctor :   ok
Doctor :   and is the rash, red and it pains on touch?
Doctor :   Is there any whitish discharge in the vagina?
User :   it is dark red - does not hurt but sore and very hot
User :   a little bit but not much
Doctor :   i guess, you can try CANDID - B cream for about a week
User :   ok should it then clear up? what if it doesn't?
Doctor :   which you can apply to the affected area, twice daily
Doctor :   if it progresses, and worsens, you should have a physical examination, and get treatment accordingly
User :   ok thank you very much - should the patches lighten and disappear?
Doctor :   But from what i gained from your history, i feel u will find good results with candid -B cream
User :   do you think they will have this
Doctor :   yes, FLUCONAZOLE + BETAMETHASONE combination can be available there

User :   is this one cream or two
Doctor :   one cream
Doctor :   it contains 2 medicines it it
User :   ok thank you will check it out and pray it goes - thanks for your help.
Doctor :   you are welcome
Doctor :   i hope it helps too
User :   good day to you.
Doctor :   you too
Doctor :   BYE FOR NOW
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor